# SDR 96ZZZX2242

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N799SC
- Make and model: Lear 60LEAR
- Aircraft serial: 067
- Engine: Pwa PW305
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunction
- Location: Lt Engine
- Part time: 54 hours
- Component: Smithsind
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER AND WHITE COMPUTER LIGHTS CAME ON AND ITT INDICATION WAS LOST FOR THE LEFT ENGINE; OTHERWISE, OPERATION WAS NORMAL IN-FLIGHT.  ENGINE WOULD NOT START ON GROUND.  NO ITT INDICATION CAUSED THE FADER TO ABORT START ATTEMPTS.  REPLACED E.E.C.  OPERATION NORMAL.
